Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On two chain models for the gravity operad


Authors: Clément Dupont and Geoffroy Horel
Journal: Proc. Amer. Math. Soc. 146 (2018), 1895-1910
MSC (2010): Primary 18D50, 32G15, 55P62; Secondary 55P42
DOI: https://doi.org/10.1090/proc/13874
Published electronically: December 12, 2017
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we recall the construction of two chain level lifts of the gravity operad, one due to Getzler-Kapranov and one due to Westerland. We prove that these two operads are formal and that they indeed have isomorphic homology.


References [Enhancements On Off] (What's this?)

  • [And04] Yves André, Une introduction aux motifs (motifs purs, motifs mixtes, périodes), Panoramas et Synthèses [Panoramas and Syntheses], vol. 17, Société Mathématique de France, Paris, 2004 (French, with English and French summaries). MR 2115000
  • [AP17] J. Alm and D. Petersen, Brown's dihedral moduli space and freedom of the gravity operad, Annales scientifiques de l'ENS 50, fascicule 5 (2017), 1080-1122.
  • [CH17] J. Cirici and G. Horel, Mixed Hodge structures and formality of symmetric monoidal functors, arXiv preprint arXiv:1703.06816 (2017).
  • [Cos11] Kevin Costello, Renormalization and effective field theory, Mathematical Surveys and Monographs, vol. 170, American Mathematical Society, Providence, RI, 2011. MR 2778558
  • [Del71] Pierre Deligne, Théorie de Hodge. II, Inst. Hautes Études Sci. Publ. Math. 40 (1971), 5-57 (French). MR 0498551
  • [Fre17a] Benoit Fresse, Homotopy of operads and Grothendieck-Teichmüller groups. Part 1: The algebraic theory and its topological background, Mathematical Surveys and Monographs, vol. 217, American Mathematical Society, Providence, RI, 2017. MR 3643404
  • [Fre17b] Benoit Fresse, Homotopy of operads and grothendieck-teichmüller groups: Part 2, American Mathematical Soc., 2017.
  • [Get94] E. Getzler, Two-dimensional topological gravity and equivariant cohomology, Comm. Math. Phys. 163 (1994), no. 3, 473-489. MR 1284793
  • [Get95] E. Getzler, Operads and moduli spaces of genus 0 Riemann surfaces, The moduli space of curves (Texel Island, 1994) Progr. Math., vol. 129, Birkhäuser Boston, Boston, MA, 1995, pp. 199-230. MR 1363058, https://doi.org/10.1007/978-1-4612-4264-2_8
  • [GJ94] E. Getzler and J. D. S. Jones, Operads, homotopy algebra, and iterated integrals for double loop spaces, arXiv:hep-th/9403055 (1994).
  • [GK95] E. Getzler and M. M. Kapranov, Cyclic operads and cyclic homology, Geometry, topology, & physics, Conf. Proc. Lecture Notes Geom. Topology, IV, Int. Press, Cambridge, MA, 1995, pp. 167-201. MR 1358617
  • [GK98] E. Getzler and M. M. Kapranov, Modular operads, Compositio Math. 110 (1998), no. 1, 65-126. MR 1601666, https://doi.org/10.1023/A:1000245600345
  • [GSNPR05] F. Guillén Santos, V. Navarro, P. Pascual, and A. Roig, Moduli spaces and formal operads, Duke Math. J. 129 (2005), no. 2, 291-335. MR 2165544, https://doi.org/10.1215/S0012-7094-05-12924-6
  • [Hor17] G. Horel, Profinite completion of operads and the Grothendieck-Teichmüller group, Advances in Math. vol 321, (2017), pp 326-390.
  • [Kle01] John R. Klein, The dualizing spectrum of a topological group, Math. Ann. 319 (2001), no. 3, 421-456. MR 1819876, https://doi.org/10.1007/PL00004441
  • [Kon99] Maxim Kontsevich, Operads and motives in deformation quantization, Lett. Math. Phys. 48 (1999), no. 1, 35-72. Moshé Flato (1937-1998). MR 1718044, https://doi.org/10.1023/A:1007555725247
  • [Kon17] Maxim Kontsevich, Derived Grothendieck-Teichmüller group and graph complexes [after T. Willwacher], Séminaire Bourbaki, 69ème année (2016-2017), no. 1126, 2017.
  • [KSV95] Takashi Kimura, Jim Stasheff, and Alexander A. Voronov, On operad structures of moduli spaces and string theory, Comm. Math. Phys. 171 (1995), no. 1, 1-25. MR 1341693
  • [Lur09] Jacob Lurie, Higher topos theory, Annals of Mathematics Studies, vol. 170, Princeton University Press, Princeton, NJ, 2009. MR 2522659
  • [Lur16] Jacob Lurie, Higher algebra. 2016, Preprint, available at http://www. math. harvard. edu/˜ lurie (2016).
  • [LV14] Pascal Lambrechts and Ismar Volić, Formality of the little $ N$-disks operad, Mem. Amer. Math. Soc. 230 (2014), no. 1079, viii+116. MR 3220287
  • [Pet14] Dan Petersen, Minimal models, GT-action and formality of the little disk operad, Selecta Math. (N.S.) 20 (2014), no. 3, 817-822. MR 3217461, https://doi.org/10.1007/s00029-013-0135-5
  • [Pha11] Frédéric Pham, Singularities of integrals: Homology, hyperfunctions and microlocal analysis, with With a foreword by Jacques Bros; Translated from the 2005 French original; With supplementary references by Claude Sabbah, Universitext, Springer, London; EDP Sciences, Les Ulis, 2011. MR 2798679
  • [Sal01] Paolo Salvatore, Configuration spaces with summable labels, Cohomological methods in homotopy theory (Bellaterra, 1998) Progr. Math., vol. 196, Birkhäuser, Basel, 2001, pp. 375-395. MR 1851264
  • [SS03] Stefan Schwede and Brooke Shipley, Stable model categories are categories of modules, Topology 42 (2003), no. 1, 103-153. MR 1928647, https://doi.org/10.1016/S0040-9383(02)00006-X
  • [Tam03] Dmitry E. Tamarkin, Formality of chain operad of little discs, Lett. Math. Phys. 66 (2003), no. 1-2, 65-72. MR 2064592, https://doi.org/10.1023/B:MATH.0000017651.12703.a1
  • [Wes08] Craig Westerland, Equivariant operads, string topology, and Tate cohomology, Math. Ann. 340 (2008), no. 1, 97-142. MR 2349769, https://doi.org/10.1007/s00208-007-0140-0

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 18D50, 32G15, 55P62, 55P42

Retrieve articles in all journals with MSC (2010): 18D50, 32G15, 55P62, 55P42


Additional Information

Geoffroy Horel
Affiliation: Institut Montpelliérain Alexander Grothendieck, CNRS, Univ. Montpellier, France; Université Paris 13, Sorbonne Paris Cité, Laboratoire Analyse, Géométrie et Applications, CNRS (UMR 7539), 93430, Villetaneuse, France
Email: clement.dupont@umontpellier.fr, horel@math.univ-paris13.fr

DOI: https://doi.org/10.1090/proc/13874
Received by editor(s): February 26, 2017
Received by editor(s) in revised form: July 4, 2017
Published electronically: December 12, 2017
Communicated by: Michael A. Mandell
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society